MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M-VIZION DISTAL STEM Ø15MM L 180MM STRAIGHT; HIP DISTAL STEM

MEDACTA INTERNATIONAL SA M-VIZION DISTAL STEM Ø15MM L 180MM STRAIGHT; HIP DISTAL STEM
Catalog Number 01.22.134
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 august 2023.Lot 2006802: (b)(4) manufactured and released on 25-march-2021.Expiration date: 2025-12-16.No anomalies found related to the problem.To date, 14 items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
During the primary hip surgery and during final torqueing of the m-vizion locking screw, the femur fractured distally.The surgeon was using antirotational handle 01.22.10.0154.Plate, screws and cables were placed to fix the fracture and the surgery was completed successfully.Poor patient's bone quality.

Brand Name
M-VIZION DISTAL STEM Ø15MM L 180MM STRAIGHT
Common Device Name
HIP DISTAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17727779
Report Number3005180920-2023-00702
Device Sequence Number17777855
Product Code LZO
UDI-Device Identifier07630040728928
UDI-Public07630040728928
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191816
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/16/2025
Device Catalogue Number01.22.134
Device Lot Number2006802
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2023
Initial Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale